MAUDE Adverse Event Report: MEDLINE RENEWAL MANIFOLD, 4PORT, NEP2&3C, REPROCESSED

MEDLINE RENEWAL MANIFOLD, 4PORT, NEP2&3C, REPROCESSED
Catalog Number N2FOURPORTR
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, manifolds that are not working.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that, manifolds that are not working.

Brand Name
MANIFOLD, 4PORT, NEP2&3C, REPROCESSED
Common Device Name
MANIFOLD, 4PORT, NEP2&3C, REPROCESSED
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
3 lakes drive
northfield, IL 60093-2753
MDR Report Key25344070
Report Number3032391-2026-00021
Device Sequence Number5135748
Product Code JCX
UDI-Device Identifier10888277188648
UDI-Public10888277188648
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K153407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberN2FOURPORTR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown